Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 354, Number 11

All articles in this issue are freely accessible.

Associated primes of graded components of local cohomology modules
Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp.
Trans. Amer. Math. Soc. 354 (2002), 4261-4283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926875
Positivity, sums of squares and the multi-dimensional moment problem
S. Kuhlmann and M. Marshall.
Trans. Amer. Math. Soc. 354 (2002), 4285-4301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926876
Kähler-Einstein metrics for some quasi-smooth log del Pezzo surfaces
Carolina Araujo.
Trans. Amer. Math. Soc. 354 (2002), 4303-4312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926877
Shifted simplicial complexes are Laplacian integral
Art M. Duval and Victor Reiner.
Trans. Amer. Math. Soc. 354 (2002), 4313-4344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926878
Tilting theory and the finitistic dimension conjectures
Lidia Angeleri-Hügel and Jan Trlifaj.
Trans. Amer. Math. Soc. 354 (2002), 4345-4358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926879
On the Representation Theory of Lie Triple Systems
Terrell L. Hodge and Brian J. Parshall.
Trans. Amer. Math. Soc. 354 (2002), 4359-4391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926880
An application of the Littlewood restriction formula to the Kostant-Rallis Theorem
Jeb F. Willenbring.
Trans. Amer. Math. Soc. 354 (2002), 4393-4419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926881
Extensions for finite Chevalley groups II
Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen.
Trans. Amer. Math. Soc. 354 (2002), 4421-4454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926882
The space of $(𝜓,𝛾)$–additive mappings on semigroups
Valerii A. Faiziev, Themistocles M. Rassias and Prasanna K. Sahoo.
Trans. Amer. Math. Soc. 354 (2002), 4455-4472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926883
Summing inclusion maps between symmetric sequence spaces
Andreas Defant, Mieczyslaw Mastylo and Carsten Michels.
Trans. Amer. Math. Soc. 354 (2002), 4473-4492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926884
Classification of compact complex homogeneous spaces with invariant volumes
Daniel Guan.
Trans. Amer. Math. Soc. 354 (2002), 4493-4504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926885
A Berger-Green type inequality for compact Lorentzian manifolds
Manuel Gutiérrez, Francisco J. Palomo and Alfonso Romero.
Trans. Amer. Math. Soc. 354 (2002), 4505-4523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926886
Two-weight norm inequalities for the Cesàro means of Hermite expansions
Benjamin Muckenhoupt and David W. Webb.
Trans. Amer. Math. Soc. 354 (2002), 4525-4537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926887
Involutions fixing $\mathbb{RP}^{odd}⊔P(h,i)$, I
Zhi Lü.
Trans. Amer. Math. Soc. 354 (2002), 4539-4570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926888
Emergence of the Witt group in the cellular lattice of rational spaces
Kathryn Hess and Paul-Eugène Parent.
Trans. Amer. Math. Soc. 354 (2002), 4571-4583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926889
3-connected planar spaces uniquely embed in the sphere
R. Bruce Richter and Carsten Thomassen.
Trans. Amer. Math. Soc. 354 (2002), 4585-4595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926890
Growth and ergodicity of context-free languages
Tullio Ceccherini-Silberstein and Wolfgang Woess.
Trans. Amer. Math. Soc. 354 (2002), 4597-4625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926891
Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula
Hassan Allouba.
Trans. Amer. Math. Soc. 354 (2002), 4627-4637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926892
Gaugeability and conditional gaugeability
Zhen-Qing Chen.
Trans. Amer. Math. Soc. 354 (2002), 4639-4679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926893
Scaling coupling of reflecting Brownian motions and the hot spots problem
Mihai N. Pascu.
Trans. Amer. Math. Soc. 354 (2002), 4681-4702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1926894